Shivering Accompanied By Decreased Body Weight When Using KB Injections 3 Months?
I injected in 3 months, many complaints of weight loss, often shivering or not strong, the quality of naps was reduced / insomnia, I continued to breastfeed so I used 3 months … according to the doctor, I felt that the injection was not suitable or how was it necessary? replace syringes for 1 month
Thank you for the question.
Weight loss that continues to decline, the body feels cold, shivering, and difficulty sleeping can indeed be part of the side effects of 3-month injection KB. But it could also, these complaints actually arise due to other factors, for example viral or bacterial infections, hyperthyroidism, excessive anxiety, nerve disorders, drug side effects, heart problems, nerve disorders, and several other chronic diseases.
Because it does not necessarily occur purely because of the side effects of the injectable birth control that you use, it is not always appropriate to deal with these complaints by switching to other methods of contraception. When breastfeeding, not all types of contraception are right for you to use. Because, several types of contraception can also affect the milk that you produce later, including 1 month of injection KB.
Better, you first check yourself to the doctor or doctor of internal medicine so that the cause of your complaint can be identified properly, is it really arises because of the side effects of birth control, or are there other triggers. Thus, of course the doctor can also teach you the best treatment steps that need to be done.
In the meantime, the following initial efforts can be put in place so that your complaints improve:
Take care of your diet. When breastfeeding, you need more nutritional intake, in addition to maintaining your stamina and endurance, also to produce more and higher quality breast milk.
Drink more too
Take time to exercise every day
Wear clothes that are comfortable and warm
Also condition the environment around you to be comfortable, not too cold, not too noisy or glare
Create a regular sleep schedule every day
Don't be afraid to ask for help from your spouse or close relatives if you are tired from taking care of the baby you are breastfeeding
Do not take any medicine
Hope this helps ...